# SDR CALA2013110892764

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 54,859 hours, 21,814 cycles
- Engine: Iae V2527A5
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Leaking
- Location: Fuel Manifold
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

ENG 1 FUEL LEAK.  REPLACED O-RINGS ON FUEL MANIFOLD TUBE ASSEMBLY.  PERFORMED A LOW POWER ENG RUN ON NR 1 ENG, NO LEAKS NOTED.
